# SDR CALA2025111111133

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,719 hours, 23,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR ARMING LEVER IS VERY STIFF,  HARD TO ARM COMPARED TO RT IAW.AMM TASK 52-25-825-01, CHECKED L1 DOOR ARMING MECHANISM. CHECKED GIRT BAR SLIDE LOCKS, BOTH OPERATED NORMALLY WHEN ARMING AND DISARMING.  GIRT INSTALLED CORRECTLY.  SUSPECT LINKAGE TO ARMING SLIDES TO LEVER ACTUATOR AND SEEMS AFT ACTUATOR IS OUT OF ADJUST. NOTE SLIDE ADJUSTMENT IS AN RII BUY BACK ITEM REF GMM 09-25-05 Q/C 894 ADJUSTED LOCKOUT CAM MECHANISM IAW AMM 52-11-20. L1 DOOR ARMING LEVER NOW OPERATING NORMAL MEASURED CLEARANCE BETWEEN CAM MECHANISM AND CRANK STOP WITHIN LIMITS IAW AMM 52-11-20.
